All Journal Entries Journals
Previous | Next

Rabies vaccine side effects?? Help

Jul 26, 2016 - 0 comments

Hi guys need help... Jan 16 i was scratch in left ankle by a kitten..
I was the scratch with soap... And i didnt take shot that time... As my friend concerned tell me to take shots ...

March 21  is my first rabipur shot i felt sore and itchy were  the shot was given..
Then march 24 , march 25 i decided to take immuno globulin or RIG.
April 1 my third shot and last is april 27 rabipur shot!!!

But after my last shot my smptoms worse . Its start to  lower back bain..
Then crawling , tingling all over my body. Even lips, tounge and head.
Im was realy realy scared that time..
I feel like my head in fog ..

Now its been almost 3 months from my last vaccine..
I feel less serious but miserable ..

I feel tingling in my both feet very mild lower back pain  and not able to sleep because of tingling and pain in my both palm in my feet....  Im tires to go doctor because there always said i dont have rabies.. My shmptoms is anxiety ,deppresion..  Have i same expirience by the rabies vaccine???

Im taking vitamin B and ascorbic acid.. Hoping it works...

Help im 24 male from philippines

Post a Comment